International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 105 | Views: 220

Research Paper | Mathematics | India | Volume 5 Issue 8, August 2016 | Rating: 6.1 / 10

Fuzzy Soft Semi Pre-Connected Properties in Fuzzy Soft Topological Spaces

A. Ponselvakumari | R. Selvi [5]

Abstract: In the present paper, we continue the study on fuzzy soft topological spaces and investigate the properties of fuzzy soft semi pre connected sets, fuzzy soft semi pre separated sets and fuzzy soft semi pre s-connected sets and have established several interesting properties supported by examples.

Keywords: Fuzzy soft set, Fuzzy soft toplogical space, Fuzzy soft semi connected, Fuzzy soft pre connected

Edition: Volume 5 Issue 8, August 2016,

Pages: 1623 - 1630

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait